# SDR DALA2022070604695

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 67,898 hours, 25,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7682248) DURING INSPECTION FOUND RH FIRST CLASS EMX LIGHTS NOT WORKING. R/R RH FIRST CLASS EMX LIGHTS BATTERY PACK PER B737 AMM 33-55. OPS CHECK GOOD.
